# SDR CALA2014092292260

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 92,233 hours, 14,644 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING LIGHT AT AFT POS ON LT SIDE IS INOPERATIVE.  REPLACED DEFECTIVE LAMP IAW 33-51-06.  OPERATIONS CHECKED GOOD.
